Correctors for the homogenization of conservation laws with oscillatory forcing terms

E. Weinan, Denis Serre

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

We prove a corrector type resultfor the homogenization of scalar conservation laws with oscillatory forcing terms.The proof makes use of the concept of two-scale Young measure which is a generalization of the classical Young measure.

Original languageEnglish (US)
Pages (from-to)311-316
Number of pages6
JournalAsymptotic Analysis
Volume5
Issue number4
DOIs
StatePublished - Jan 1 1992
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Correctors for the homogenization of conservation laws with oscillatory forcing terms'. Together they form a unique fingerprint.

Cite this